# SDR V0XD20180709001

- Difficulty date: June 22, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280.00 BEAM HAS A CRACK. REMOVED AND REPLACED RT 280 BEAM IAW SRM 53-11-41, 51-42-13, 51-24-36, 51-42-06, 51-42-21, 51-40-11, 51-25-06, 51-21-10, 51-25-16, 53-11-10, AND AMM 20-70-00.
